# SDR AWXA200301621

- Difficulty date: December 9, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C2660399
- Condition: Delaminated
- Location: Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK THE NR 3 SLAT WAS FOUND DELAMINATED AT THE INBOARD UPPER TRAILING EDGE.  MAINTENANCE REMOVED DELAMINATION ON INBOARD UPPER TRAILING EDGE OF NR 3 SLAT; FABRICATED REPAIR DOUBLERS; BONDED DOUBLERS ON SLAT IAW B737-300 SRM 51-70-10, FIG 16, PG 67-69.
